Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

Hot red patch an inch away from site of diptheria/ whooping cough etc jab

(2 Posts)
kitpuss Sat 15-Aug-09 18:08:08

My 3yr old just had his last one of these jabs.

Two days later he has got a hot red patch nearby, the patch is a couple of inches in size and is about an inch away from the injection site.

Is this normal or could it be sign of infection? He is fine apart from that.

glasjam Fri 28-Aug-09 21:22:22

Don't know if you are still about but just noticed your post. My son had his booster DTaP the day before yesterday and now has a red patch beneath the jab site - it's getting bigger but doesn't seem to be bothering him. I had heard about redness at the jab site but thought that this was at the actual site of the injection - but do they actually mean the sort of patch that we are both describing I wonder?

I'd be interested to hear how long it took for your son's patch to disappear? Hope it's gone by now!!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now